menu icon

Anadin Tablets 24 Pack

    €2.70 (€0.11/each)
    Product Details
    Analgesic Film-Coated Tablets
    Aspirin 325 mg - Caffeine 15 mg
    For the treatment of:
    Headache, period pain, dental pain, rheumatic pain, symptoms of colds and flu
    Strong, effective pain relief

    Safety Warnings

    DO NOT EXCEED THE STATED DOSAGE
    CONTAINS ASPIRIN
    IMPORTANT
    Prolonged use without medical supervision could be harmful.
    Do not take if you have or ever had a stomach ulcer or other gastrointestinal disease or if you have worsening asthma, urticaria or rhinitis associated with aspirin or other non steroidal anti-inflammatory drugs.
    Do not take if you are breast-feeding or are allergic to any of the ingredients.
    Talk to your doctor before taking this medicine if you are pregnant. Do not take if you are in the last trimester of your pregnancy.
    Do not take with other aspirin or non steroidal anti-inflammatory drugs.
    Use only when clearly necessary.
    If you are taking any other medication or are under the care of a doctor you should consult your doctor before use.
    If symptoms persist for more than 3 days or you experience any other symptoms not related to the original condition discontinue treatment immediately and consult your doctor.
    Please read the enclosed leaflet carefully.
    Keep this medicine out of the reach and sight of children.

    Quantity

    Number of Units - 24

    Pack Quantity

    24 x Tablets

    Preparation and Usage

    Dosage
    Adults:
    2 tablets every 4 hours.
    Do not take more than 12 tablets in any 24 hours.
    Children and those under 16:
    Do not give to children and adolescents under 16 years unless on the advice of a doctor.

    Origin Country Name

    Germany

    Storage Type

    Ambient

    Minimum Age Advisory

    16 Years

    Return To

    Pfizer Healthcare Ireland,
    Citywest,
    Dublin 24.

    Name and Address:

    P.A. Holder:
    Pfizer Healthcare Ireland,
    Citywest,
    Dublin 24.
    Ingredients
    Each Film-Coated Tablet contains: Aspirin (Acetylsalicylic Acid) 325 mg, Caffeine 15 mg
    Storage
    Do not store above 25°C.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021